# SDR CA991230016

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Aircraft time: 5,349 hours
- Engine: Pwa PT6A60A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 10138800519
- Condition: Intermittent
- Location: Hyd System
- Part time: 20 cycles
- Component: Airight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC POWER PACK OPERATED NORMALLY ON GEAR RETRACTIONS WHILE ON JACKS, BUT WOULD INTERMITTANTLY POP 60 AMP CONTROL BREAKER IN THE AIR.REPLACED UNIT.
